# SDR USAA920081644

- Difficulty date: September 6, 2008
- Submitted: September 19, 2008
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 51,353 hours, 34,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 6545812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q1 MAJOR REPAIR NR 03C10753060/014 - WEB ATTACH ANGLE IS CRACKED AT BS328, RBL33.  REPAIRED WEB ATTACH ANGLE AT BS328, RBL33 IAW B373 SRM 51-40-02 AND BOEING DRAWING NR 65-45812.
